Dr Milena Radnovic

F07 - Carslaw Building
The University of Sydney

Telephone 9351 2971
Fax 9351 4534

Biographical details

My research interests lie in Geometry of Integrable Dynamical Systems.

International links

Israel

(The Weizmann Institute of Science, Rehovot) Postodoctoral Fellow from 2004 to 2007, supervised by Vered Rom-Kedar.

Italy

(The Abdus Salam ICTP, Trieste) Junior Associate from 2008 to 2014, supervised by Stefano Luzzatto.

Senegal

(African Institute for Mathematical Sciences, Dakar-Mbour) In schoolyear 2012/2013, supervised work on two master theses. The co-supervisor was Abdoul Salam Diallo.

Serbia

(Mathematical Institute SANU, Belgrade) Working as a researcher at the Mathematical Institute SANU since 1997. Associate Research Professor since 2010. Currently at leave.

Selected publications

Download citations: PDF RTF Endnote

Books

  • Dragovic, V., Radnovic, M. (2011). Poncelet Porisms and Beyond: Integrable Billiards, Hyperelliptic Jacobians and Pencils of Quadrics, Frontiers in Mathematics. Basel: Birkhauser/Springer.
  • Dragovic, V., Radnovic, M. (2010). Integrable Billiards, Quadrics, and Higher-dimensional Poncelet Porisms (in Russian). Moscow-Izhevsk: Regular & Chaotic Dynamics.

Journals

  • Dragovic, V., Radnovic, M. (2014). Bicentennial of the Great Poncelet Theorem (1813–2013): Current Advances. Bulletin of the American Mathematical Society, 51, 373-445.
  • Dragovic, V., Radnovic, M. (2014). Bicentennial of the Great Poncelet Theorem (1813–2013): Current advances. Bulletin of the American Mathematical Society, 51(3), 373-445.
  • Dragovic, V., Radnovic, M. (2014). Pseudo-integrable billiards and arithmetic dynamics. Journal of Modern Dynamics, 8(1), 109-132. [More Information]
  • Dragovic, V., Radnovic, M. (2013). Minkowski Plane, Confocal Conics and Billiards. Publications de l'Institut Mathématique, 94(108), 17-30. [More Information]
  • Dragovic, V., Radnovic, M. (2012). Billiard algebra, integrable line congruences, and double reflection nets. Journal Of Nonlinear Mathematical Physics, 19(3), 300-317. [More Information]
  • Dragovic, V., Radnovic, M. (2012). Ellipsoidal billiards in pseudo-Euclidean spaces and relativistic quadrics. Advances in Mathematics, 231(3-4), 1173-1201. [More Information]
  • Dragovic, V., Radnovic, M. (2010). Integrable billiards and quadrics (in Russian). Uspekhi Matematicheskikh Nauk, 232(2), 133-194. [More Information]
  • Dragovic, V., Radnovic, M. (2009). Bifurcations of Liouville Tori in Elliptical Billiards. Regular and Chaotic Dynamics, 14(4-5), 479-494. [More Information]
  • Radnovic, M., Rom-Kedar, V. (2008). Foliations of Isoenergy Surfaces and Singularities of Curves. Regular and Chaotic Dynamics, 13(6), 645-668.
  • Dragovic, V., Radnovic, M. (2008). Hyperelliptic Jacobians as billiard algebra of pencils of quadrics: Beyond Poncelet porisms. Advances in Mathematics, 219(5), 1577-1607. [More Information]
  • Dragovic, V., Radnovic, M. (2006). A survey of the analytical description of periodic elliptical billiard trajectories. Journal of Mathematical Sciences, 135(4), 3244-3255.
  • Dragovic, V., Radnovic, M. (2006). Geometry of integrable billiards and pencils of quadrics. Journal de Mathematiques Pures et Appliquees, 85(6), 758-790.
  • Dragovic, V., Radnovic, M. (2005). Corrigendum: "Cayley-type conditions for billiards within k quadrics in Rd". Journal of Physics A: Mathematical and General, 38(36), 7927.
  • Dragovic, V., Radnovic, M. (2004). Cayley-type conditions for billiards within k quadrics in Rd. Journal of Physics A: Mathematical and General, 37(4), 1269-1276.
  • Radnovic, M. (2003). A Note on Billiard Systems in Finsler Plane with Elliptic Indicatrices. Publications de l'Institut Mathématique, 74(87), 7-11.
  • Dragovic, V., Jovanovic, B., Radnovic, M. (2003). On Elliptical Billiardsin the Lobachevsky Space and associated Geodesic Hierarchies. Journal of Geometry and Physics, 47(2-3), 221-234.
  • Dragovic, V., Radnovic, M. (1998). Conditions of Cayley’s Type for Ellipsoidal Billiard. Journal of Mathematical Physics, 39(1), 355-362.
  • Dragovic, V., Radnovic, M. (1998). On periodical trajectories of the billiard systems within an ellipsoid in Rd and generalized Cayley’s condition. Journal of Mathematical Physics, 39(11), 5866-5869.

2014

  • Dragovic, V., Radnovic, M. (2014). Bicentennial of the Great Poncelet Theorem (1813–2013): Current Advances. Bulletin of the American Mathematical Society, 51, 373-445.
  • Dragovic, V., Radnovic, M. (2014). Bicentennial of the Great Poncelet Theorem (1813–2013): Current advances. Bulletin of the American Mathematical Society, 51(3), 373-445.
  • Dragovic, V., Radnovic, M. (2014). Pseudo-integrable billiards and arithmetic dynamics. Journal of Modern Dynamics, 8(1), 109-132. [More Information]

2013

  • Dragovic, V., Radnovic, M. (2013). Minkowski Plane, Confocal Conics and Billiards. Publications de l'Institut Mathématique, 94(108), 17-30. [More Information]

2012

  • Dragovic, V., Radnovic, M. (2012). Billiard algebra, integrable line congruences, and double reflection nets. Journal Of Nonlinear Mathematical Physics, 19(3), 300-317. [More Information]
  • Dragovic, V., Radnovic, M. (2012). Ellipsoidal billiards in pseudo-Euclidean spaces and relativistic quadrics. Advances in Mathematics, 231(3-4), 1173-1201. [More Information]

2011

  • Dragovic, V., Radnovic, M. (2011). Poncelet Porisms and Beyond: Integrable Billiards, Hyperelliptic Jacobians and Pencils of Quadrics, Frontiers in Mathematics. Basel: Birkhauser/Springer.

2010

  • Dragovic, V., Radnovic, M. (2010). Integrable billiards and quadrics (in Russian). Uspekhi Matematicheskikh Nauk, 232(2), 133-194. [More Information]
  • Dragovic, V., Radnovic, M. (2010). Integrable Billiards, Quadrics, and Higher-dimensional Poncelet Porisms (in Russian). Moscow-Izhevsk: Regular & Chaotic Dynamics.

2009

  • Dragovic, V., Radnovic, M. (2009). Bifurcations of Liouville Tori in Elliptical Billiards. Regular and Chaotic Dynamics, 14(4-5), 479-494. [More Information]

2008

  • Radnovic, M., Rom-Kedar, V. (2008). Foliations of Isoenergy Surfaces and Singularities of Curves. Regular and Chaotic Dynamics, 13(6), 645-668.
  • Dragovic, V., Radnovic, M. (2008). Hyperelliptic Jacobians as billiard algebra of pencils of quadrics: Beyond Poncelet porisms. Advances in Mathematics, 219(5), 1577-1607. [More Information]

2006

  • Dragovic, V., Radnovic, M. (2006). A survey of the analytical description of periodic elliptical billiard trajectories. Journal of Mathematical Sciences, 135(4), 3244-3255.
  • Dragovic, V., Radnovic, M. (2006). Geometry of integrable billiards and pencils of quadrics. Journal de Mathematiques Pures et Appliquees, 85(6), 758-790.

2005

  • Dragovic, V., Radnovic, M. (2005). Corrigendum: "Cayley-type conditions for billiards within k quadrics in Rd". Journal of Physics A: Mathematical and General, 38(36), 7927.

2004

  • Dragovic, V., Radnovic, M. (2004). Cayley-type conditions for billiards within k quadrics in Rd. Journal of Physics A: Mathematical and General, 37(4), 1269-1276.

2003

  • Radnovic, M. (2003). A Note on Billiard Systems in Finsler Plane with Elliptic Indicatrices. Publications de l'Institut Mathématique, 74(87), 7-11.
  • Dragovic, V., Jovanovic, B., Radnovic, M. (2003). On Elliptical Billiardsin the Lobachevsky Space and associated Geodesic Hierarchies. Journal of Geometry and Physics, 47(2-3), 221-234.

1998

  • Dragovic, V., Radnovic, M. (1998). Conditions of Cayley’s Type for Ellipsoidal Billiard. Journal of Mathematical Physics, 39(1), 355-362.
  • Dragovic, V., Radnovic, M. (1998). On periodical trajectories of the billiard systems within an ellipsoid in Rd and generalized Cayley’s condition. Journal of Mathematical Physics, 39(11), 5866-5869.

To update your profile click here. For support on your academic profile contact .